| Model Number |
CI-1601-05 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Patient Device Interaction Problem (4001); Lack of Effect (4065)
| Health Effect - Clinical Codes |
Fibrosis (3167); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient experienced prolonged surgery and partial insertion due to build up of scar tissue.The recipient is reportedly presenting with poor loudness growth.Programming adjustments had been made; however, the issue did not resolve.A ct scan revealed no anomalies.Advanced bionics is still in the process of obtaining additional information.When additional information is received, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: sections d.6b & h.6.Advanced bionics considers the investigation into this reportable event as closed.The recipient is reportedly using the device and will be managed per center protocol.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.